SciELO - Scientific Electronic Library Online

 

South African Journal of Economic and Management Sciences
versão On-line ISSN 2222-3436
versão impressa ISSN 1015-8812

PDF Download

 

Iniciando download de arquivo PDF em 10 segundos. Por favor Aguarde!

 

 

OGUNDEJI, AA; JOOSTE, A  e  UCHEZUBA, D. Econometric estimation of Armington elasticities for selected agricultural products in South africa. S. Afr. j. econ. manag. sci. [online]. 2010, vol.13, n.2, pp.123-134. ISSN 2222-3436.


 


 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons